Classification of Controllable Systems on Low-Dimensional Solvable Lie Groups
10.1023/A:1009577803607 Cite this article as: Sachkov, Y.L. Journal of Dynamical and Control Systems (2000) 6: 159. doi:10.1023/A:1009577803607 Abstract
Right-invariant control systems on simply connected solvable Lie groups are studied. A complete and explicit description of controllable single-input right-invariant systems on such Lie groups up to dimension 6 is obtained.
controllability right-invariant systems Lie groups solvable References
V. Ayala Bravo, Controllability of nilpotent systems. In:
Geometry in nonlinear control and differential inclusions, Banach Center Publications, Warszawa, 32(1995), 35-46.
K. H. Hoffmann, Hyperplane subalgebras of real Lie algebras.
V. Jurdjevic, Geometric control theory.
Cambridge University Press, 1997.
V. Jurdjevic and I. Kupka, Control systems on semi-simple Lie groups and their homogeneous spaces.
Ann. Inst. Fourier, Grenoble
31(1981), No. 4, 151-179.
J. D. Lawson, Maximal subsemigroups of Lie groups that are total.
Proc. Edinburgh Math. Soc.
Yu.L. Sachkov, Controllability of hypersurface and solvable invariant systems.
J. Dynam. Control Syst. 2(1996), No. 1, 55-67.
______, Controllability of right-invariant systems on solvable Lie groups.
J. Dynam. Control Syst. 3(1997), No. 4, 531-564.
______, Controllability of invariant systems on Lie groups and homogeneous spaces. In:
Progress in Science and Technology, Series on Contemporary Mathematics and Applications, Thematical Surveys, Vol. 59, Dynamical Systems-8 (Russian), All-Russian Institute for Scientific and Technical Information (VINITI), Ross. Akad. Nauk, Moscow, 1998 (to appear); Ehglish transl: J. Math. Sci. (to appear).
V. S. Varadarajan, Lie groups, Lie algebras, and their representations.
Spinger-Verlag, New York, Berlin, Heidelberg, Tokyo(1984).
D. Mittenhuber, Controllability of solvable Lie algebras,
submitted. Copyright information
© Plenum Publishing Corporation 2000